# SDR REXA2021081200567

- Difficulty date: July 28, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341708
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WEB AT FS 280 BOLTHEAD IS CORRODED UNDER CROSSBEAM.  COMPLIED WITH REPAIR OF THE FS 280.00 LH LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
